Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 42, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at May 1, 2017, 9:55 PM EDT for 4 counties in Pennsylvania. It was in force for 80 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2017, 9:55 PM EDT (01:55 UTC)
- Expired
- May 1, 2017, 11:15 PM EDT
- In force
- 80 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Columbia County, PA, Montour County, PA, Northumberland County, PA, Snyder County, PA
The radar
The State College radar (KCCX), 116 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 10:01 PM EDT | TSTM WND DMG | 1 Ene Mount Pleasant Mi, PA | NUMEROUS TREES DOWN. |
| May 1, 10:12 PM EDT | TSTM WND DMG | Selinsgrove, PA | NUMEROUS TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 2:12 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 1.9 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 403 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 913 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 195 m²/s²
- 0-3 km storm-relative helicity
- 304 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 1.9
The text
As transmitted.
907
WUUS51 KCTP 020155
SVRCTP
PAC037-093-097-109-020315-
/O.NEW.KCTP.SV.W.0042.170502T0155Z-170502T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
955 PM EDT MON MAY 1 2017
The National Weather Service in State College PA has issued a
* Severe Thunderstorm Warning for...
Northumberland County in central Pennsylvania...
Eastern Snyder County in central Pennsylvania...
Southeastern Montour County in central Pennsylvania...
Columbia County in central Pennsylvania...
* Until 1115 PM EDT
* At 953 PM EDT, a severe thunderstorm was located near Meiserville,
moving northeast at 55 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Northumberland, Sunbury, Berwick, Shamokin, Kulpmont, Mount Carmel,
Danville, Selinsgrove, Bloomsburg and Shamokin Dam.
For those driving on Interstate 80, this includes areas between the
Danville and Nescopek exits, specifically from mile markers 225 to
247.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
In addition to damaging winds, frequent cloud to ground lightning is
occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
A tornado watch remains in effect until 1000 PM EDT for central
Pennsylvania.
LAT...LON 4088 7629 4080 7631 4067 7667 4065 7680
4061 7689 4062 7694 4065 7695 4064 7700
4068 7704 4068 7714 4070 7716 4118 7631
4113 7627 4114 7623 4103 7623 4095 7621
TIME...MOT...LOC 0153Z 238DEG 47KT 4064 7705
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
Lambert1 follow-up statement
301
WWUS51 KCTP 020223
SVSCTP
Severe Weather Statement
National Weather Service State College PA
1023 PM EDT MON MAY 1 2017
PAC109-020232-
/O.CAN.KCTP.SV.W.0042.000000T0000Z-170502T0315Z/
Snyder PA-
1023 PM EDT MON MAY 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SNYDER COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved east of
Snyder County. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 1100 PM EDT for
central Pennsylvania.
LAT...LON 4088 7629 4080 7631 4067 7667 4065 7677
4070 7678 4076 7675 4081 7676 4084 7679
4092 7677 4118 7631 4113 7627 4114 7623
4103 7623 4095 7621
TIME...MOT...LOC 0222Z 238DEG 47KT 4084 7662
$$
PAC037-093-097-020315-
/O.CON.KCTP.SV.W.0042.000000T0000Z-170502T0315Z/
Northumberland PA-Montour PA-Columbia PA-
1023 PM EDT MON MAY 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR SOUTHEASTERN NORTHUMBERLAND...SOUTHEASTERN MONTOUR AND COLUMBIA
COUNTIES...
At 1022 PM EDT, a severe thunderstorm was located over Stonington,
moving northeast at 55 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Berwick, Shamokin, Mount Carmel, Kulpmont, Danville, Bloomsburg,
Sunbury, Mifflinville, Rupert and Wilburton Number Two.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4088 7629 4080 7631 4067 7667 4065 7677
4070 7678 4076 7675 4081 7676 4084 7679
4092 7677 4118 7631 4113 7627 4114 7623
4103 7623 4095 7621
TIME...MOT...LOC 0222Z 238DEG 47KT 4084 7662
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
$$
LambertWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 8:02 PM EDT, 1 hour 53 minutes earlier.
Area forecast discussion, May 1, 8:02 PM EDT, 1 hour 53 minutes before
Area Forecast Discussion National Weather Service State College PA 802 PM EDT Mon May 1 2017 .SYNOPSIS... A strong cold will push east across the Commonwealth this afternoon into early tonight. The front will usher in brisk west to northwest winds and cooler air for Tuesday. Fair weather with milder temperatures will occur Wednesday under a weak ridge of high pressure. A new storm system is likely to affect the region from Thursday afternoon through Friday. Much colder air is expected for late Friday through the upcoming weekend. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... Updated information for severe thunderstorm watch across the southeast until 11 PM. Line of storms just moving across the office now. Tornado Watch #185 in effect until 10 PM... Earlier discussion below. Latest radar shows a line of moderate showers moving toward my western zones. So far no lighting being observed but stability is eroding as breaks begin developing in the cloudcover of the warm sector that covers just about the entire CWA. Far eastern areas are experiencing the last vestiges of the cool air damming and marine layer that has kept cool- moist conditions in place. Conditions are falling into place for a widespread outbreak of potentially severe thunderstorms and even some isolated strong tornadoes. RAP is depicting EHI's of 1-3 (anything greater than 1 is significant) already in place over Central Pa. Deep layer shear is simultaneously a very impressive 50-70kt over most of my CWA. The main line of convection is starting to form over eastern Ohio, and the HRRR tracks it east across the area between about 20-01Z. The main mode of convection looks to be linear with bowing segments/QLCS storms, but the potential for rotation within isolated elements will be very high. LCL's are marginal but within the parameters that if a supercells begins to show strong gate to gate shear, tornadogenesis will be very possible. SPC has continued the ENHANCED risk over practically all of PA. Forecast storm total rainfall amount by midnight tonight will range from one-half of an inch, to one inch in some areas of Ncent and NW PA. Afternoon high temps should reach the mid/upr 70s...to near 80F in some of the Central and Southern Valleys. Anything slightly warmer than this spells more significant severe weather concerns, and could prompt SPC to raise the Day 1 outlook into the MDT category across portions of the state, considering the existing llvl boundaries and highly anomalous low-mid level shear. A narrow north/south ribbon of +3-4 sigma PWAT air along and just ahead of the cold front will support some locally heavy downpours and storm total QPF by 04Z Tuesday up over one inch in some spots. WPC highlights a small portion of my NERN zones with a MARGINAL risk of heavy rain/flooding. It's still too soon (with some uncertainties) to get into any type of flood watches at this point. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/... Expect significant convection to be ongoing/near to exiting the extreme eastern CWA during the late evening hours tonight. Cold front forcing the convection will move east through the state overnight into Tuesday morning, advecting much chillier air into the state. Scattered to numerous rain showers may linger until 06Z before weak post frontal ridging slides east over the region after midnight accompanied by drier and cooler lvll air. Lows early Tuesday will vary from the mid 40s across the NW mtns, to the upper 50s in the SE. GEFS axis of 2-3 sigma WSW 850 mb winds and the presence of 45-50 kt winds occupying the top of the well-mixed layer (at around 4-5 kft agl Tuesday afternoon) will lead to sfc wind gusts easily in the 30 to 35 kt range, and perhaps even 5-10 kts higher. High temps Tuesday afternoon will be in the L50s across the NW mtns...L60s just to the SE of the I99/Rt 220 corridor, and upper 60s near and to the SE of I-81. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... Cyclonic flow will dominate the region through much of the long term period with one upper trof exiting at the start of the period and a second arriving late week. Early on, a gusty NW wind and unsettled light showery weather will persisting mainly for the northern part of the state right into Wednesday. A chance for a more widespread/soaking (MDT to HVY) rain arrives Thu afternoon into Fri, as the latest 00Z Operational GFS/EC run and their EFSs are coming into decent/converging agreement with an area of low pressure progged to develop along the southern Appalachians and the lift north-northeastward. Although this event shows some pretty strong signals (even at this long time range) for a potential, widespread 1-2 inch rainfall late in the upcoming week, A wide and varying array of models solutions has been present prior to the latest model run or two to throw some uncertainty into the mix w/respect to the specific timing and amount of showers across the CWA. Fri night and Saturday will turn windy and quite cool with isolated rain showers falling across the central mtns, while the Alleghenies experiences more numerous rain showers...likely changing over to snow showers across most of the region. Cyclonic flow will begin to wane early next week, with slowly improving conditions, as the second upper trof lifts out. && .AVIATION /00Z TUESDAY THROUGH SATURDAY/... The main factors for the beginning of this forecast will be the diminishing threat for thunderstorms. A continuing forecast issue will be the gusty winds and low level windshear. Two thin lines of convection will continue to move through the area through sunset. One line will move toward KMDT and KLNS with the other set to affect KJST and KAOO over the next few hours. As the convection slides east overnight, winds will shift to the west northwest and remain gusty...15 to 20kts with gusts to 30 kts through the forecast period. VFR conditions will develop overnight and continue during the day. Outlook... Wed...Showers ending NW. MVFR cigs west becoming VFR. Decreasing winds. Thu-Sat...Widespread sub-VFR with periods of rain. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...La Corte NEAR TERM...La Corte/Martin SHORT TERM...Lambert LONG TERM...Lambert/Gartner AVIATION...Tyburski/Head
Hazardous weather outlook, May 1, 7:08 PM EDT, 2 hours 47 minutes before
Hazardous Weather Outlook National Weather Service State College PA 708 PM EDT Mon May 1 2017 PAZ036-056>059-063>066-021845- Franklin-Perry-Dauphin-Schuylkill-Lebanon-Cumberland-Adams-York- Lancaster- 708 PM EDT Mon May 1 2017 ...SEVERE THUNDERSTORM WATCH 186 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. PAZ012-018-019-025>028-034-035-037-041-042-045-046-049>053-021845- Northern Clinton-Northern Centre-Southern Centre-Blair-Huntingdon- Mifflin-Juniata-Bedford-Fulton-Tioga-Northern Lycoming-Sullivan- Southern Clinton-Southern Lycoming-Union-Snyder-Montour- Northumberland-Columbia- 708 PM EDT Mon May 1 2017 ...TORNADO WATCH 185 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. PAZ004>006-010-011-017-024-033-021845- Warren-McKean-Potter-Elk-Cameron-Clearfield-Cambria-Somerset- 708 PM EDT Mon May 1 2017 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Martin
In the hours before
Local storm report, May 1, 9:11 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
911 PM EDT MON MAY 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM TSTM WND DMG 1 WNW PENNSYLVANIA FURN 40.71N 78.02W
05/01/2017 HUNTINGDON PA TRAINED SPOTTER
TREES ON ROAD.
&&
EVENT NUMBER CTP1701141
JMCLocal storm report, May 1, 9:12 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
912 PM EDT MON MAY 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND DMG 3 NW WILCOX 41.61N 78.72W
05/01/2017 ELK PA FOREST SERVICE
WIDESPREAD TREE TOPS SNAPPED OFF TWIN LAKES CAMPGROUND
&&
EVENT NUMBER CTP1701142
TYBURSKILocal storm report, May 1, 9:16 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
916 PM EDT MON MAY 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM TSTM WND DMG MACKEYVILLE 41.05N 77.43W
05/01/2017 CLINTON PA SOCIAL MEDIA
TREES AND WIRES DOWN.
&&
EVENT NUMBER CTP1701143
JMCLocal storm report, May 1, 9:18 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
918 PM EDT MON MAY 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM TSTM WND DMG BOALSBURG 40.77N 77.79W
05/01/2017 CENTRE PA SOCIAL MEDIA
TREE DOWN.
&&
EVENT NUMBER CTP1701144
JMCLocal storm report, May 1, 9:37 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
937 PM EDT MON MAY 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG MIFFLINBURG 40.92N 77.05W
05/01/2017 UNION PA 911 CALL CENTER
NUMEROUS TREES DOWN. TREE ON CAR ON MARKET ST.
&&
EVENT NUMBER CTP1701145
TYBURSKILocal storm report, May 1, 9:50 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
950 PM EDT MON MAY 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM TSTM WND DMG 2 ENE TIDIOUTE 41.69N 79.37W
05/01/2017 WARREN PA 911 CALL CENTER
NUMEROUS TREES DOWN ALONG DAVEY HILL ROAD
0325 PM TSTM WND DMG 1 S YOUNGSVILLE 41.84N 79.32W
05/01/2017 WARREN PA 911 CALL CENTER
TREES DOWN ALONG YORK HILL ROAD
0328 PM TSTM WND DMG PITTSFIELD 41.84N 79.38W
05/01/2017 WARREN PA 911 CALL CENTER
NUMEROUS TREES DOWN ON OLD PITTSFIELD ROAD
0338 PM TSTM WND DMG 1 SE WARREN 41.83N 79.13W
05/01/2017 WARREN PA 911 CALL CENTER
TREES AND WIRES DOWN ON CANTON STREET
0355 PM TSTM WND DMG 3 S SHEFFIELD 41.65N 79.03W
05/01/2017 WARREN PA 911 CALL CENTER
TREES DOWN ALOING ROUTE 666 SOUTH OF SHEFFIELD
0400 PM TSTM WND DMG 2 SSW JAMES CITY 41.59N 78.84W
05/01/2017 ELK PA 911 CALL CENTER
WIDESPREAD TREES DOWN ALONG ROUTE 66
0403 PM HAIL KANE 41.66N 78.81W
05/01/2017 M1.00 INCH MCKEAN PA TRAINED SPOTTER
QUARTER SIZE HAIL IN KANE
0405 PM TSTM WND DMG 3 NW WILCOX 41.61N 78.72W
05/01/2017 ELK PA FOREST SERVICE
WIDESPREAD TREE TOPS SNAPPED OFF TWIN LAKES CAMPGROUND
0410 PM TSTM WND DMG WILCOX 41.58N 78.68W
05/01/2017 ELK PA TRAINED SPOTTER
WIDESPREAD TREES DOWN.
0412 PM TSTM WND DMG WILCOX 41.58N 78.68W
05/01/2017 ELK PA 911 CALL CENTER
WIDESPREAD TREES DOWN IN WILCOX
0425 PM FUNNEL CLOUD CROSBY 41.75N 78.37W
05/01/2017 MCKEAN PA 911 CALL CENTER
FUNNEL CLOUD NEAR CROSBY
0428 PM TSTM WND DMG 2 SE BRANDY CAMP 41.32N 78.67W
05/01/2017 ELK PA 911 CALL CENTER
WIDESPREAD TREES DOWN
0440 PM TSTM WND DMG CURWENSVILLE 40.97N 78.52W
05/01/2017 CLEARFIELD PA 911 CALL CENTER
TREES AND WIRES DOWN
0445 PM TSTM WND DMG 2 N SHINGLEHOUSE 41.99N 78.19W
05/01/2017 POTTER PA SOCIAL MEDIA
ROOF AND BUILDING DAMAGE
0505 PM TSTM WND DMG JOHNSTOWN 40.33N 78.92W
05/01/2017 CAMBRIA PA 911 CALL CENTER
TREE ON HOUSE ON VENANGO STREET
0550 PM TSTM WND DMG SCHELLSBURG 40.05N 78.64W
05/01/2017 BEDFORD PA 911 CALL CENTER
NUMEROUS TREES AND WIRES DOWN
0600 PM TSTM WND DMG SNOW SHOE 41.03N 77.95W
05/01/2017 CENTRE PA TRAINED SPOTTER
NUMEROUS TREES DOWN IN SNOW SHOE
0600 PM TSTM WND DMG SNOW SHOE 41.03N 77.95W
05/01/2017 CENTRE PA TRAINED SPOTTER
SHED DAMAGED AND TREES DOWN.
0600 PM TSTM WND DMG OSTERBURG 40.18N 78.53W
05/01/2017 BEDFORD PA 911 CALL CENTER
TREES AND PHONE POLES DOWN
0619 PM TSTM WND DMG PARK FOREST 40.80N 77.91W
05/01/2017 CENTRE PA TRAINED SPOTTER
TREES DOWN IN WOODYCREST
0619 PM TSTM WND DMG 1 WNW PENNSYLVANIA FURN 40.71N 78.02W
05/01/2017 HUNTINGDON PA TRAINED SPOTTER
TREES ON ROAD.
0623 PM TSTM WND DMG TIOGA 41.90N 77.14W
05/01/2017 TIOGA PA TRAINED SPOTTER
STRUCTURAL DAMAGE TO HOME
0623 PM TSTM WND DMG STATE COLLEGE 40.79N 77.86W
05/01/2017 CENTRE PA 911 CALL CENTER
LARGE PINE TREE BLOCKING NORTH ATHERTON STREET
0623 PM TSTM WND DMG 1 S TIOGA 41.89N 77.14W
05/01/2017 TIOGA PA TRAINED SPOTTER
SIDING REMOVED.
0623 PM TSTM WND DMG PLEASANT GAP 40.86N 77.74W
05/01/2017 CENTRE PA TRAINED SPOTTER
TREE DOWN.
0627 PM TSTM WND DMG PINE GROVE MILLS 40.74N 77.87W
05/01/2017 CENTRE PA TRAINED SPOTTER
LARGE TREE DOWN.
0627 PM TSTM WND DMG BOALSBURG 40.77N 77.79W
05/01/2017 CENTRE PA SOCIAL MEDIA
TREE DOWN.
0630 PM TSTM WND DMG UNIVERSITY PARK 40.80N 77.86W
05/01/2017 CENTRE PA 911 CALL CENTER
PINE TREES BLOCKING BURROWES ROAD AT WARING COMMONS
0635 PM TSTM WND DMG BOALSBURG 40.77N 77.79W
05/01/2017 CENTRE PA 911 CALL CENTER
NUMEROUS TREES DOWN NEAR MILITARY MUSEUM
0645 PM TSTM WND DMG LOCK HAVEN 41.14N 77.45W
05/01/2017 CLINTON PA TRAINED SPOTTER
NUMEROUS TREES DOWN
0645 PM TSTM WND DMG LAMAR 41.01N 77.51W
05/01/2017 CLINTON PA TRAINED SPOTTER
TREES DOWN ON HOMES
0649 PM TSTM WND DMG MACKEYVILLE 41.05N 77.43W
05/01/2017 CLINTON PA SOCIAL MEDIA
TREES AND WIRES DOWN.
0656 PM TSTM WND GST LOCK HAVEN 41.14N 77.45W
05/01/2017 M66 MPH CLINTON PA AWOS
66 MPH GUST RECORDED AT LOCK HAVEN PIPER AIRPORT
0656 PM TSTM WND DMG BURNHAM 40.64N 77.56W
05/01/2017 MIFFLIN PA TRAINED SPOTTER
NUMEROUS TREES DOWN.
0715 PM TSTM WND GST WILLIAMSPORT 41.24N 77.02W
05/01/2017 M85 MPH LYCOMING PA 911 CALL CENTER
0725 PM TSTM WND DMG MIFFLINBURG 40.92N 77.05W
05/01/2017 UNION PA 911 CALL CENTER
NUMEROUS TREES DOWN. TREE ON CAR ON MARKET ST.
&&
EVENT NUMBER CTP1701118 CTP1701120 CTP1701111 CTP1701112 CTP1701121
CTP1701115 CTP1701114 CTP1701142 CTP1701128 CTP1701117 CTP1701119
CTP1701113 CTP1701116 CTP1701146 CTP1701122 CTP1701130 CTP1701123
CTP1701129 CTP1701131 CTP1701125 CTP1701141 CTP1701124 CTP1701126
CTP1701133 CTP1701139 CTP1701135 CTP1701144 CTP1701140 CTP1701138
CTP1701132 CTP1701134 CTP1701143 CTP1701127 CTP1701137 CTP1701136
CTP1701145
TYBURSKIThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 8:01 PM EDT | Special Weather Statement | CTP | Bedford, Fulton, Huntingdon | 44 min |
| May 1, 8:18 PM EDT | Special Weather Statement | CTP | Montour | 27 min |
| May 1, 8:29 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Franklin, Fulton, Huntingdon | 46 min |
| May 1, 8:39 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Sullivan | 36 min |
| May 1, 8:47 PM EDT | Tornado Warning | CTP | Franklin, Fulton, Huntingdon | 26 min |
| May 1, 8:55 PM EDT | Areal Flood Advisory | CTP | Columbia, Lycoming, Montour, Northumberland, Sullivan, Union | 3 hr |
| May 1, 9:02 PM EDT | Special Weather Statement | CTP | Union | 28 min |
| May 1, 9:10 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Perry | 54 min |
| May 1, 10:06 PM EDT | Areal Flood Advisory | CTP | Columbia, Lycoming, Montour, Northumberland, Snyder, Sullivan and 1 more | 3 hr |
| May 1, 10:55 PM EDT | Special Weather Statement | CTP | Juniata, Perry, Snyder | 65 min |
| May 1, 11:55 PM EDT | Special Weather Statement | CTP | Columbia, Dauphin, Northumberland, Perry, Schuylkill | 80 min |
| May 2, 4:35 AM EDT | Wind Advisory | CTP | Bedford, Blair, Cambria, Cameron, Clearfield, Elk and 3 more | 14 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.